# SDR SWAA2016030449655

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 41,994 hours, 24,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT SIGN COVER LENS MISSING.  INSTALLED LENS IAW SIP.
